# SDR MWEA98891

- Difficulty date: January 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 945-965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE INTERNAL SKIN DOUBLER SHOWED SIGNS OF CORROSION AT STATION 945 TO 965.  MTC REPAIRED IAW SRM 53-04 FIG 12B SHEET 1 PAGE 33.
